# SDR DALA2023081706711

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 70,010 hours, 26,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 DOOR 1L AND DOOR 1R SLIDE LIGHTS NOT ILLUMINATE AFTER THE DOORS ARE ARMED. CORRECTIVE ACTION: REMOVED EMERGENCY PACK ROPE FROM R2 DOOR GIRT BAR- ARMS NML B757 AMM 25-66. (4919716)
